Open Access

The Nevanlinna-type formula for the matrix Hamburger moment problem

     Article (.pdf)

Abstract

In this paper we obtain a Nevanlinna-type formula for the matrix Hamburger moment problem. We only assume that the problem is solvable and has more than one solution. We express the matrix coefficients of the corresponding linear fractional transformation in terms of the prescribed moments. Necessary and sufficient conditions for the determinacy of the moment problem in terms of the given moments are obtained.


Full Text





Article Information

TitleThe Nevanlinna-type formula for the matrix Hamburger moment problem
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 4, 387-400
MathSciNet MR3058464
zbMATH 1289.44007
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

S. M. Zagorodnyuk
School of Mathematics and Mechanics, Karazin Kharkiv National University, 4 Svobody sq., Kharkiv, 61077, Ukraine 


Citation Example

S. M. Zagorodnyuk, The Nevanlinna-type formula for the matrix Hamburger moment problem, Methods Funct. Anal. Topology 18 (2012), no. 4, 387-400.


BibTex

@article {MFAT637,
    AUTHOR = {Zagorodnyuk, S. M.},
     TITLE = {The Nevanlinna-type formula for the matrix Hamburger moment problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {4},
     PAGES = {387-400},
      ISSN = {1029-3531},
  MRNUMBER = {MR3058464},
 ZBLNUMBER = {1289.44007},
       URL = {http://mfat.imath.kiev.ua/article/?id=637},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues